# SDR AALA974003

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - T-ANGLE AT STATION 740-760 RBL 10 CORRODED.  REMOVED CORRODED ANGLE AND INSTALLED WITH NEW 'T' ANGLE.  (M)
